MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-500
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On 01 april 2022, senseonics was made aware of an incident where the user went to the emergency room due to an episode of low glucose levels.
 
Additional Manufacturer Narrative
It was reported that the user's sensor would not read above 42 mg/dl and hence visited emergency room (er).User was put under observation and the glucose level reached 80's (mg/dl) about an hour later.No specific information like sensor and blood glucose values, and the time of the incident, are available to conduct further investigation.Those information could not be gathered due to lack of response from the user.H6.Investigation findings updated to 3221.H6.Investigation conclusion updated to 67.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key14268971
Report Number3009862700-2022-00062
Device Sequence Number4841427
Product Code QHJ
UDI-Device Identifier00817491021441
UDI-Public00817491021441
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/27/2022
Device Model Number102208-500
Device Catalogue NumberFG-3300-01-001
Device Lot Number123772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient SexFemale